# SDR SWAA2025012878665

- Difficulty date: December 17, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 57,861 hours, 34,957 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Flange
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FLANGE OF THE STA 312 FRAME HAS A CRACK IN THE RADIUS LOCATED DIRECTLY ABOVE THE L/H ENTRY DOOR AT WL 282.<[01] REPAIRED INBOARD FLANGE OF THE STA 312 FRAME ABOVE THE L/H ENTRY DOOR AT WL 282 IAW EA# M-22-153-01244.;[02] VERIFIED CORRECTIVE ACTION COMPLETE;[03] NDT LABOR ROW NOT NEEDED; FINISHED LABOR ROW.
